# SDR R61A201303250317

- Difficulty date: March 25, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 22,503 hours, 15,030 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070003215
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FORWARD FLIGHT ATTENDANT FLASHLIGHT WAS INOP.  MAINTENANCE REMOVED AND REPLACED FORWARD FLIGHT ATTENDANT FLASHLIGHT BATTERY PER EMB AMM 33-51-0 AND OPS CHECKED GOOD.
